Volume 276; Issue 2

Journal of Algebra

Volume 276; Issue 2
1

Permutable products of supersoluble groups

Année:
2004
Langue:
english
Fichier:
PDF, 195 KB
english, 2004
2

The total coordinate ring of a normal projective variety

Année:
2004
Langue:
english
Fichier:
PDF, 225 KB
english, 2004
3

Cohomology of abelian matched pairs and the Kac sequence

Année:
2004
Langue:
english
Fichier:
PDF, 359 KB
english, 2004
4

Almost complete intersections and the Lex-Plus-Powers Conjecture

Année:
2004
Langue:
english
Fichier:
PDF, 307 KB
english, 2004
5

On a question of M. Auslander

Année:
2004
Langue:
english
Fichier:
PDF, 213 KB
english, 2004
6

Ideal classes of three-dimensional Sklyanin algebras

Année:
2004
Langue:
english
Fichier:
PDF, 397 KB
english, 2004
7

On reflective subcategories of varieties

Année:
2004
Langue:
english
Fichier:
PDF, 273 KB
english, 2004
8

Sharply flag-transitive projective planes and power residue difference sets

Année:
2004
Langue:
english
Fichier:
PDF, 183 KB
english, 2004
9

Maximal tame extensions over Hopf orders in rings of integers of p-adic number fields

Année:
2004
Langue:
english
Fichier:
PDF, 351 KB
english, 2004
10

Totally permutable products of certain classes of finite groups

Année:
2004
Langue:
english
Fichier:
PDF, 200 KB
english, 2004
11

Tensor product theorems in positive characteristic

Année:
2004
Langue:
english
Fichier:
PDF, 214 KB
english, 2004
12

Application of the geometric technique of calculating syzygies to Rees algebras

Année:
2004
Langue:
english
Fichier:
PDF, 263 KB
english, 2004
13

Weight conjectures for ordinary characters

Année:
2004
Langue:
english
Fichier:
PDF, 255 KB
english, 2004
14

Universal groups for point-sets and tilings

Année:
2004
Langue:
english
Fichier:
PDF, 367 KB
english, 2004
15

On homological coherence of discrete groups

Année:
2004
Langue:
english
Fichier:
PDF, 223 KB
english, 2004
16

Shintani descent and perfect isometries for blocks of finite general linear groups

Année:
2004
Langue:
english
Fichier:
PDF, 206 KB
english, 2004
17

Rationality of the Poincaré series for Koszul algebras

Année:
2004
Langue:
english
Fichier:
PDF, 282 KB
english, 2004
18

Lattices invariant under the affine general linear group

Année:
2004
Langue:
english
Fichier:
PDF, 309 KB
english, 2004
20

Editorial Board

Année:
2004
Langue:
english
Fichier:
PDF, 32 KB
english, 2004
21

Author index for volume 276

Année:
2004
Fichier:
PDF, 132 KB
2004
22

Contents of volume 276

Année:
2004
Langue:
english
Fichier:
PDF, 25 KB
english, 2004
23

Launch of a new section: Computational Algebra

Année:
2004
Langue:
english
Fichier:
PDF, 122 KB
english, 2004
24

On semi-hereditary orders integral over a commutative valuation ring

Année:
2004
Langue:
english
Fichier:
PDF, 379 KB
english, 2004